Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 22, 2014, 12:38 AM EDT for Cape May County, New Jersey. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 12:38 AM EDT (04:38 UTC)
- Expired
- Aug 22, 2014, 1:15 AM EDT
- In force
- 37 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 60 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
931
WWUS81 KPHI 220438
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 AM EDT FRI AUG 22 2014
NJZ023-024-220515-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1238 AM EDT FRI AUG 22 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAPE MAY COUNTY...
AT 1237 AM EDT...A STRONG THUNDERSTORM WAS NEAR GREEN CREEK...MOVING
EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM.
THIS STORM WILL BE NEAR WHITESBORO-BURLEIGH AROUND 1250 AM...CAPE MAY
COURT HOUSE AROUND 100 AM...SCOTCH BONNET AROUND 110 AM AND STONE
HARBOR AROUND 120 AM.
LAT...LON 3900 7496 3902 7496 3907 7492 3915 7490
3920 7492 3920 7465 3914 7469 3913 7471
3910 7469 3905 7476 3898 7479 3896 7483
$$
FORECASTER: SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 21, 9:40 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 21, 9:40 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 PM EDT THU AUG 21 2014 .SYNOPSIS... WEAK LOW PRESSURE WILL CROSS THE REGION TONIGHT THROUGH FRIDAY NIGHT AND THEN MOVE OFF THE COAST SATURDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA THIS WEEKEND AND REMAIN IN CONTROL OF THE WEATHER INTO NEXT WEEK. A COLD FRONT WILL APPROACH THE AREA NEXT WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CONVECTION EXTENDED FROM THE LEHIGH VALLEY UP INTO NORTHERN NEW JERSEY. THE SHOWERS AND THUNDERSTORMS WERE CONTINUING TO REGENERATE ALONG REMNANT BOUNDARIES AND THE DISSIPATION PROCESS SHOULD BE RATHER SLOW FROM THIS POINT ONWARD, ESPECIALLY WITH A MID LEVEL SHORT WAVE TROUGH APPROACHING FROM THE NORTHWEST. WE WILL FORECAST CATEGORICAL OR LIKELY PRECIPITATION FOR OUR NORTHERN COUNTIES UNTIL AROUND MIDNIGHT, THEN WE WILL LOWER THE PROBABILITIES INTO THE CHANCE CATEGORY FOR THE LATE NIGHT PERIOD. THE SCATTERED SHOWERS AROUND UPPER CHESAPEAKE BAY AND NORTHERN DELAWARE SHOULD BE SLOW TO DISSIPATE, AS WELL. THE SHOWERS ARE EXPECTED TO DRIFT EASTWARD DURING THE NIGHT AND THE AREA MAY EXPAND A BIT. AS A RESULT, WE HAVE THE MENTION OF SCATTERED SHOWERS FOR OUR CENTRAL AND SOUTHERN COUNTIES. TEMPERATURES ARE EXPECTED TO DROP INTO THE 60S OVERNIGHT WITH A LIGHT SOUTH TO EAST WIND. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... 1000J OF MLCAPE AND SLIGHTLY STRONGER 0-6KM BULK SHEAR CUES INTEREST IN CONVECTION FRI AFTN. SREF HAS DECENT PROBS FOR SHOWERS...ESPECIALLY E PA...S NJ AND THE DELMARVA. FOR NOW HAVE PLAYED THE SHOWER AND TSTM RISK CONSERVATIVELY AND MAINTAINED THE 330 AM THURSDAY FCST POPS FOR FRIDAY...ABOUT 10 PCT BELOW THE 12Z/21 GFS/NAM MOS BLEND. IT WILL BE SLIGHTLY COOLER AS THE FLOW TURNS MORE EASTERLY AS THE SFC LOW CONSOLIDATES TO THE S OF THE DELMARVA. FCST BASIS: TEMPS/DEWS/WINDS ARE A 50 50 BLEND OF THE 12Z/21 GFS/NAM MOS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE AREA WILL CONTINUE TO BE UNDER THE INFLUENCE OF THE WEAK UPPER LOW AND SFC LOW THU NIGHT AND INTO FRIDAY. SCT SHOWERS AND A FEW TSTMS WILL BE ACROSS MOST AREAS THU EVENING AND THEN DIMINISH OVERNIGHT...A COUPLE LEFTOVER SHOWERS WILL DEVELOP SAT MOSTLY ACROSS THE DELMARVA...SE PA AND SRN NJ. CHC FOR SHOWERS ARE ONLY IN THE CHC RANGE HOWEVER. A FEW DOWNPOURS ARE STILL POSSIBLE THU NIGHT WITH THE HIGHER PWATS STILL ACROSS THE SRN AREAS. LOWS THU NIGHT WILL MOSTLY BE IN THE LOW 60S ACROSS THE NORTH AND MID/UPPER 60S ELSEWHERE. HIGHS SAT IN THE UPPER 70S/LOW 80S SOUTH AND LOW TO MID 70S NORTH. DRIER AIR WILL CONTINUE TO PUSH IN FROM NORTH TO SOUTH SAT. AN UPPER RIDGE BUILDS UP TO THE WEST OF THE AREA THIS WEEKEND AND THEN ROTATES ACROSS THE AREA EARLY NEXT WEEK. SFC HIGH PRESSURE WILL MOVE SLOWLY IN TANDEM WITH THE UPPER HIGH. THIS WILL PRODUCE A PERIOD OF DRY WEATHER FOR OUR REGION. POPS FOR SAT NIGHT THRU NEXT WEN NIGHT ARE SUB-15PCT RANGE FOR THE ENTIRE AREA. TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL SUN/MON...NEAR NORMAL TUE...AND THEN A BIT ABOVE NORMAL WED/THU. HUMIDITY LEVELS WILL BE COMFORTABLE THROUGH MUCH OF THE PERIOD...BUT WILL TREND UP TOWARD THE MIDDLE OF NEXT WEEK. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS ARE ANTICIPATED FOR TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED FOR THIS EVENING FROM AROUND KABE AND KTTN NORTHWARD. PREVAILING CONDITIONS SHOULD CONTINUE TO LOWER INTO THE MVFR RANGE FOR LATE TONIGHT AND FRIDAY MORNING. SOME SPOTS COULD FALL TO IFR DEPENDING UPON THE EXTENT OF ANY STRATUS AND FOG DEVELOPMENT ALONG WITH ADDITIONAL SHOWER ACTIVITY. MAINLY VFR CONDITIONS ARE EXPECTED TO RETURN FOR FRIDAY AFTERNOON AND THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AT THAT TIME. THE WIND SHOULD BACK FROM THE SOUTH AND SOUTHEAST TO THE EAST DURING THE TAF PERIOD. SPEEDS ARE EXPECTED TO BE MAINLY LESS THAN 10 KNOTS OUTLOOK... FRI NIGHT THRU SAT...MOSTLY VFR BUT SCT SHOWERS MAY BRING LOWER CONDITIONS. SAT NIGHT THRU TUESDAY...VFR EXPECTED. && .MARINE... SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED THROUGH FRIDAY WITH SEAS 3 FEET OR LESS AND SOUTH TO SOUTHEAST WINDS 5 TO 10 KNOTS BECOMING EASTERLY FRIDAY. WE'VE NOT SEEN ANY NEW MAREPS THIS WEEK FROM MARINERS IN OUR EASY USE (INTERNET AND/OR SMART PHONE) LINK WWW.WEATHER.GOV/PHI/MAROBSFORM THIS HAS BEEN DERIVED FOR THE MARINER TO EASILY POST INFO INSTANTLY TO THE NWS FOR USE IN OUR MARINE PRODUCTS. OUTLOOK... THU NIGHT THRU FRI NIGHT...SUB SCA CONDITIONS WITH SCT SHOWERS. SAT AND SAT NIGHT...LOW END SCA CONDITIONS EXPECTED ON THE OCEAN. FAIR WEATHER. SUN THRU TUE...SUB-SCA CONDITIONS WITH FAIR WEATHER. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...IOVINO SHORT TERM...DRAG LONG TERM...O'HARA AVIATION...IOVINO/O'HARA MARINE...DRAG/O'HARA
Hazardous weather outlook, Aug 21, 9:45 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 945 PM EDT THU AUG 21 2014 NJZ001-007>010-012-PAZ062-105-230145- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-NORTHAMPTON- UPPER BUCKS- 945 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND SCATTERED THUNDERSTORMS MAY BE ACCOMPANIED BY HEAVY RAIN WHICH COULD LEAD TO ROADWAY FLOODING AND FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013>027-PAZ054-055-060-061-070- 071-101>104-106-230145- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 945 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-230145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 945 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 21, 9:20 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 920 PM EDT THU AUG 21 2014 NJZ007-009-PAZ062-105-220215- HUNTERDON NJ-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 920 PM EDT THU AUG 21 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BUCKS...NORTHERN HUNTERDON...SOUTH CENTRAL NORTHAMPTON AND SOUTHERN WARREN COUNTIES... AT 914 PM EDT...A STRONG THUNDERSTORM WAS NEAR HELLERTOWN...MOVING EAST AT 25 MPH. WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR FERNDALE AROUND 930 PM...RIEGELSVILLE AROUND 940 PM...BLOOMSBURY AROUND 950 PM...CLINTON AROUND 1010 PM AND HIGH BRIDGE AROUND 1020 PM. LAT...LON 4083 7493 4059 7473 4048 7531 4061 7538 FORECASTER: AMC
Local storm report, Aug 21, 9:47 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL MONTAGUE 41.30N 74.78W
08/21/2014 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
0925 PM HAIL SPRINGTOWN 40.56N 75.29W
08/21/2014 E0.75 INCH BUCKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400682 PHI1400683
STAFFSpecial weather statement, Aug 21, 10:27 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT THU AUG 21 2014
NJZ001-007-PAZ055-220330-
MONROE PA-SUSSEX NJ-WARREN NJ-
1027 PM EDT THU AUG 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WARREN...
NORTHERN MONROE AND WESTERN SUSSEX COUNTIES...
AT 1024 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ANGELS TO 6 MILES NORTH OF TAMIMENT...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR SKYTOP AROUND 1050 PM...TOBYHANNA AROUND
1100 PM...POCONO PINES AROUND 1110 PM...CANADENSIS AROUND 1120 PM AND
MOUNTAINHOME AROUND 1130 PM.
LAT...LON 4100 7460 4099 7545 4122 7554 4126 7513
4124 7512 4116 7515 4114 7508 4110 7504
4109 7502 4118 7489 4121 7487 4123 7487
4129 7483
FORECASTER: JOHNSONSpecial weather statement, Aug 21, 11:06 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1106 PM EDT THU AUG 21 2014 NJZ009-010-015-PAZ105-106-220400- HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-SOMERSET NJ-UPPER BUCKS PA- 1106 PM EDT THU AUG 21 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUCKS... NORTHWESTERN MERCER...SOUTHERN HUNTERDON AND SOUTHWESTERN SOMERSET COUNTIES... AT 1105 PM EDT...A STRONG THUNDERSTORM WAS NEAR BYRAM...MOVING EAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR LUMBERVILLE AROUND 1120 PM...STOCKTON AROUND 1140 PM...LAMBERTVILLE AROUND 1150 PM AND WASHINGTON CROSSING AROUND MIDNIGHT. LAT...LON 4047 7468 4022 7479 4037 7523 4054 7516 FORECASTER: SFJ
Special weather statement, Aug 22, 12:38 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 AM EDT FRI AUG 22 2014
NJZ023-024-220515-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1238 AM EDT FRI AUG 22 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAPE MAY COUNTY...
AT 1237 AM EDT...A STRONG THUNDERSTORM WAS NEAR GREEN CREEK...MOVING
EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM.
THIS STORM WILL BE NEAR WHITESBORO-BURLEIGH AROUND 1250 AM...CAPE MAY
COURT HOUSE AROUND 100 AM...SCOTCH BONNET AROUND 110 AM AND STONE
HARBOR AROUND 120 AM.
LAT...LON 3900 7496 3902 7496 3907 7492 3915 7490
3920 7492 3920 7465 3914 7469 3913 7471
3910 7469 3905 7476 3898 7479 3896 7483
FORECASTER: SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 9:20 PM EDT | Special Weather Statement | PHI | Hunterdon | 55 min |
| Aug 21, 10:39 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 4 hr |
| Aug 21, 10:52 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Aug 21, 11:24 PM EDT | Flash Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Aug 21, 11:59 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| Aug 22, 1:13 AM EDT | Special Weather Statement | PHI | Ocean | 62 min |
| Aug 22, 1:48 AM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 4 hr |
| Aug 22, 2:08 AM EDT | Special Weather Statement | PHI | Ocean | 67 min |
| Aug 22, 3:01 PM EDT | Small Craft Advisory | PHI | 3 days | |
| Aug 21, 10:27 PM EDT | Special Weather Statement | PHI | Monroe | 63 min |
| Aug 21, 11:06 PM EDT | Special Weather Statement | PHI | Bucks | 54 min |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.